# SDR AWXA0002076

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spar
- Part number: 65475951
- Condition: Gouged
- Location: Ss-0 Rear Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: LH Horizontal stabilizer I/B upper attach lug at rear spar has 2 gougesC: repaired LH horizontal stabilizer rear spar upper attach lug IAW er 15-5510-1204-DD2
